# SDR ASAA2021082735811

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 46,300 hours, 13,653 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE AND F.O. VTK CAME ON INTERMITTENTLY DURING FLIGHT. GROUNDED - YES. PERF B737-800 FIM 34-61 TASK 835. OPENED, RESET #2 FMC C/B ON P6-1. NO FURTHER DEFECTS NOTED. ETOPS GROUND VERIFICATION TEST SUCCESSFUL. SEAMC ETOPS LAMONT NOTIFIED.
